# SDR EE4Y2025040322127

- Difficulty date: April 3, 2025
- Submitted: April 3, 2025
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N238BJ
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 039
- Aircraft time: 45,632 hours, 29,749 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Fairing
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON RH PYLON MOVEABLE FAIRING WAS FOUND WITH CRACK, DUE TO IT THE CRACK WAS REPAIRED IAW EMB ETD2012-190-009132 AND COOPESA ENGINEERING ORDER COO-EO-2025-21966 DTD MAR 12 2025
